# SDR GTIA2020032335118

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,147 hours, 23,485 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON DESCENT THROUGH 4000: PACK 2 ISOLATED AND SMELL DISSAPATED-ACCOMPLISHED AMM 21-00-00-615-803-A LEVEL B. DECONTAMINATION OF ECS. REMOVED, INSPECTED AND REINSTALLED ENG 1 AND 2 PRV IAW AMM 36-11-52. NO DEFECTS NOTED. REMOVED, INSPECTED AND REINSTALLED APU BLEED CONTROL  VALVE IAW AMM 49-51-53. NO DEFECTS NOTED. FOUND POOLED OIL AT DEOILER SEAL ON #2 ENG. R/R DEIOLER SEALS IAW AMM 72-60-29. ENG RUN COMPLETE. NO ODOR DETECTED
